Home > Research > Publications & Outputs > The binomial Black-Scholes model and the Greeks
View graph of relations

The binomial Black-Scholes model and the Greeks

Research output: Contribution to journalJournal article

Published

Standard

The binomial Black-Scholes model and the Greeks. / Chung, S L; Shackleton, M B.

In: Journal of Futures Markets, Vol. 22, No. 2, 2002, p. 143-153.

Research output: Contribution to journalJournal article

Harvard

Chung, SL & Shackleton, MB 2002, 'The binomial Black-Scholes model and the Greeks', Journal of Futures Markets, vol. 22, no. 2, pp. 143-153.

APA

Chung, S. L., & Shackleton, M. B. (2002). The binomial Black-Scholes model and the Greeks. Journal of Futures Markets, 22(2), 143-153.

Vancouver

Chung SL, Shackleton MB. The binomial Black-Scholes model and the Greeks. Journal of Futures Markets. 2002;22(2):143-153.

Author

Chung, S L ; Shackleton, M B. / The binomial Black-Scholes model and the Greeks. In: Journal of Futures Markets. 2002 ; Vol. 22, No. 2. pp. 143-153.

Bibtex

@article{c4758ce8ac6f4dbca3e735b06e23119a,
title = "The binomial Black-Scholes model and the Greeks",
author = "Chung, {S L} and Shackleton, {M B}",
year = "2002",
language = "English",
volume = "22",
pages = "143--153",
journal = "Journal of Futures Markets",
issn = "0270-7314",
publisher = "Wiley-Liss Inc.",
number = "2",

}

RIS

TY - JOUR

T1 - The binomial Black-Scholes model and the Greeks

AU - Chung, S L

AU - Shackleton, M B

PY - 2002

Y1 - 2002

M3 - Journal article

VL - 22

SP - 143

EP - 153

JO - Journal of Futures Markets

JF - Journal of Futures Markets

SN - 0270-7314

IS - 2

ER -